Product features

  • Effective pain relief
  • Absorbed quickly
  • Easy to swallow

Product Description

Effective pain relief from headaches and cold and flu symptoms

Nurofen express 200mg 16 liquid capsules targets headaches faster than standard paracetamol or ibuprofen with a 400mg dose. Nurofen express 200mg 16 liquid capsules are absorbed quickly into the bloodstream to help target the source of pain fast.

When pain gets in the way of your day, you need a pain reliever that will help sort it out fast. Nurofen express 200mg are liquid capsules that work quickly and effectively to provide you with pain relief for a variety of different complaints including headaches, backache, cold and flu symptoms, period pains and muscular and rheumatic pain. These easy to swallow pain killers contain ibuprofen and specifically target the source of your pain for fast acting relief.

For Rapid Relief From:
Headaches, period pains, dental pains, migraines, backache, muscular pains, rheumatic Pain, cold & flu symptoms, feverishness, neuralgia.

Features of Nurofen express 200mg 16 liquid capsules

  • 400mg dose
  • Absorbed quickly for fast pain relief
  • for rapid pain relief
  • Specifications

    • 16 liquid capsules
  • Warnings and cautions

    Do not take if you:

    • Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
    • Are allergic to ibuprofen or any other ingredients of the product, aspirin or other related painkillers
    • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg

    Speak to a pharmacist/doctor before taking

    • Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
    • Are a smoker
    • Are pregnant
  • How to use

    Please ensure this medication is used in line with the manufacturers directions. If symptoms persist seek help from an appropriate healthcare professional.

    Adults, the elderly and children aged 12 years and over:

    1. Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules.
    2. Leave at least 4 hours between doses.
  • Ingredients

    Each Liquid Capsule contains: Ibuprofen 200mg. Includes Potassium, Sorbitol and E124

    See leaflet for full list

  • Delivery and returns

    Click & Collect

    Free on orders over £15
    £1.50 for orders up to £15
    Delivered in one working day if ordered before 3pm Monday - 3pm Thursday
    Delivered the following working Tuesday if ordered after 3pm Thursday - 3pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times.  To find out if your pharmacy is impacted click here.

    Standard delivery

    Free on orders over £25
    £2.95 for orders up to £25
    Delivered in 5-10 working days

    The majority of items are still arriving within 5-10 days, there may be some delays with Royal Mail and DPD due to pressure on the postal network at the moment.

    Next day delivery

    £5.99
    Delivered next working day if ordered before 3pm Monday - 3pm Thursday
    Delivered on Saturday if ordered after 3pm Thursday - 3pm Friday
    Delivered Tuesday if ordered after 3pm Friday - Sunday

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days
    Find out more about our returns policy click here